The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
Some new iterative methods for solving variational inequalities

M. A. Noor, K. I. Noor and A. Bnouhachem

On Semiclosed Operators with Closed Range

P. Sam Johnson

Some Grüss and pre-Grüss-type integral inequalities for fractional integral operators

Mohamed Houas

ε-uniform numerical method for singular perturbation problems with integral boundary conditions

Habtamu Garoma Debela, Gemechis File Duressa

Mittag-Leffler-Hyers-Ulam stability of a linear differential equations of first order using Laplace transforms

R. Murali, A. Ponmana Selvan

Results on implicit fractional differential equations involving Katugampola type integral boundary conditions

Panjayan Karthikeyan, Kuppusamy Venkatachalam

Stabilization of solutions for a Kirchhoff type reaction-diffusion equation

Amar OUAOUA, Aya KHALDI, Messaoud MAOUNI